# SDR USAA2012071100002

- Difficulty date: July 10, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N952UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000119
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT.  MAINTENANCE RESEATED CONNECTOR PLUG P1711, REMOVED & REPLACED A/C POWER UNITS EMERGENCY LIGHTING FWD, MID & AFT RIGHT SIDE OF A/C. POWER UNITS CHECK GOOD.
